Alert archive / Michigan / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Marquette, MI
NWS Marquette, MI issued this red flag warning at May 4, 2007, 6:04 AM EDT for 8 counties in Michigan. It took effect at May 4, 2007, 12:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 6:04 AM EDT (10:04 UTC)
- In effect from
- May 4, 2007, 12:00 PM EDT
- Expired
- May 4, 2007, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Marquette, MI
Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 70 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KMQT 041004 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 604 AM EDT FRI MAY 4 2007 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... .HIGH PRESSURE WILL REMAIN ANCHORED OVER HUDSON BAY THROUGH SATURDAY WILL MOVE TO LAKE ONTARIO ON SUNDAY. EASTERLY WINDS AROUND THE HIGH WILL CONTINUE TO BRING IN DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL BELOW 20 PERCENT TODAY. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS...UNSEASONABLY WARM TEMPERATURES AND BREEZY WINDS WILL LEAD TO RED FLAG WARNING CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING. MIZ001-003-006>008-013>015-085-041115- /O.CAN.KMQT.FW.A.0002.070504T1600Z-070505T0100Z/ KEWEENAW-NORTHERN HOUGHTON-ALGER-LUCE-CHIPPEWA-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-NORTHERN SCHOOLCRAFT- 604 AM EDT FRI MAY 4 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE FIRE WEATHER WATCH. SUNNY SKIES WILL ALLOW TEMPERATURES TO RISE INTO THE 63 TO 68 DEGREE RANGE EARLY THIS AFTERNOON AWAY FROM THE LAKE MICHIGAN AND LAKE SUPERIOR SHORELINES. EAST WINDS OF 10 TO 20 MPH...COMBINED WITH RELATIVE HUMIDITIES FALLING TO 15 TO 20 PERCENT AND DRY FUELS...WILL RESULT IN ELEVATED FIRE CONDITIONS. HUMIDITIES WILL INCREASE THIS EVENING AS WINDS DIE DOWN AND THE SUN SETS WHICH WILL ALLOW TEMPERATURES TO FALL. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY INTO SUNDAY. $$ MIZ002-004-005-009>012-084-041815- /O.UPG.KMQT.FW.A.0002.070504T1600Z-070505T0100Z/ /O.NEW.KMQT.FW.W.0003.070504T1600Z-070505T0100Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE- SOUTHERN HOUGHTON- 604 AM EDT FRI MAY 4 2007 /504 AM CDT FRI MAY 4 2007/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUNNY SKIES WILL ALLOW TEMPERATURES TO RISE INTO THE 65 TO 70 DEGREE RANGE EARLY THIS AFTERNOON AWAY FROM THE BAY OF GREEN BAY SHORELINE AND THE EAST SIDE OF THE KEWEENAW PENINSULA. EAST WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 25 MPH...COMBINED WITH RELATIVE HUMIDITIES FALLING TO 10 TO 20 PERCENT AND DRY FUELS...WILL RESULT IN RED FLAG CONDITIONS. LOOK FOR TEMPERATURES AND WINDS TO DROP QUICKLY THIS EVENING AS THE SUN SETS...ALLOWING FOR RELATIVE HUMIDITY LEVELS TO SLOWLY INCREASE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY INTO SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MICHELS
3 follow-up statements
000 WWUS83 KMQT 041444 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 1044 AM EDT FRI MAY 4 2007 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... .HIGH PRESSURE WILL REMAIN ANCHORED OVER HUDSON BAY THROUGH SATURDAY AND WILL MOVE TO LAKE ONTARIO ON SUNDAY. SOUTHEAST WINDS AROUND THE HIGH WILL CONTINUE TO BRING IN DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL BELOW 20 PERCENT TODAY. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS...UNSEASONABLY WARM TEMPERATURES AND BREEZY WINDS WILL LEAD TO RED FLAG WARNING CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING. MIZ002-004-005-009>012-084-042245- /O.CON.KMQT.FW.W.0003.070504T1600Z-070505T0100Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE- SOUTHERN HOUGHTON- 1044 AM EDT FRI MAY 4 2007 /944 AM CDT FRI MAY 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. SUNNY SKIES WILL PUSH INLAND TEMPERATURES TO NEAR 70 THIS AFTERNOON. EAST WINDS OF 12 TO 18 MPH WITH GUST TO 23 MPH... COMBINED WITH RELATIVE HUMIDITIES FALLING TO 10 TO 20 PERCENT AND DRY FUELS...WILL RESULT IN RED FLAG CONDITIONS. LOOK FOR TEMPERATURES AND WINDS TO DROP QUICKLY THIS EVENING AS THE SUN SETS...ALLOWING FOR RELATIVE HUMIDITY LEVELS TO SLOWLY INCREASE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY INTO SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JLB
000 WWUS83 KMQT 041815 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 215 PM EDT FRI MAY 4 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... .EXPECT HIGH PRESSURE TO REMAIN ANCHORED OVER HUDSON BAY THROUGH SATURDAY AND THEN MOVE TO LAKE ONTARIO ON SUNDAY. SOUTHEAST WINDS AROUND THE HIGH CONTINUE TO BRING IN DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL BELOW 20 PERCENT THIS AFTERNOON. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS... UNSEASONABLY WARM TEMPERATURES AND BREEZY WINDS WILL LEAD TO RED FLAG WARNING CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING OVER THE WEST HALF OF UPPER MICHIGAN. LOOK FOR THIS COMBINATION TO BE MET AGAIN ON SUNDAY. MIZ002-004-005-009>012-084-051030- /O.NEW.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ /O.CON.KMQT.FW.W.0003.000000T0000Z-070505T0100Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE- SOUTHERN HOUGHTON- 215 PM EDT FRI MAY 4 2007 /115 PM CDT FRI MAY 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. SUNNY SKIES WILL PUSH TEMPERATURES TO NEAR 70 THIS AFTERNOON... EXCEPT NEAR THE SHORELINE BETWEEN BARAGA AND MARQUETTE AND THE BAY OF GREEN BAY SHORELINE. EAST WINDS OF 12 TO 18 MPH WITH GUST TO 23 MPH...COMBINED WITH RELATIVE HUMIDITIES FALLING TO 10 TO 20 PERCENT AND DRY FUELS...WILL RESULT IN RED FLAG CONDITIONS. LOOK FOR TEMPERATURES AND WINDS TO DROP QUICKLY THIS EVENING AS THE SUN SETS...ALLOWING FOR RELATIVE HUMIDITY LEVELS TO SLOWLY INCREASE. TEMPERATURES ARE EXPECTED ON SATURDAY TO BE SLIGHTLY COOLER THAN TODAY...ONLY RISING UP INTO THE MID TO UPPER 60S. HOWEVER... RELATIVE HUMIDITIES WILL FALL INTO THE 20 TO 25 PERCENT RANGE AND EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 28 MPH. ON SUNDAY...WARMER AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB INTO THE 70S...EXCEPT ALONG THE BAY OF GREEN BAY. DUE TO THE WARMER TEMPERATURES...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE 10 TO 20 PERCENT RANGE AGAIN...AND WITH SOUTHEAST TO SOUTH WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MIZ001-003-006>008-013>015-085-051030- /O.NEW.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ KEWEENAW-NORTHERN HOUGHTON-ALGER-LUCE-CHIPPEWA-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-NORTHERN SCHOOLCRAFT- 215 PM EDT FRI MAY 4 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. TEMPERATURES EXPECTED ON SATURDAY TO BE SLIGHTLY COOLER THAN TODAY...ONLY RISING UP INTO THE MID TO UPPER 60S. HOWEVER...RELATIVE HUMIDITIES WILL FALL INTO THE 20 TO 25 PERCENT RANGE AND EAST TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 28 MPH. ON SUNDAY...WARMER AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB INTO THE 70S...EXCEPT ALONG LAKE MICHIGAN AND THE EAST SIDE OF THE KEWEENAW PENINSULA. DUE TO THE WARMER TEMPERATURES...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE 10 TO 20 PERCENT RANGE AGAIN...AND WITH SOUTH TO SOUTHEAST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AJ
000 WWUS83 KMQT 050116 RFWMQT RED FLAG WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 916 PM EDT FRI MAY 4 2007 ...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON THROUGH SUNDAY EVENING... .EXPECT HIGH PRESSURE ANCHORED OVER HUDSON BAY THROUGH SATURDAY TO MOVE TO LAKE ONTARIO ON SUNDAY. SOUTHEAST WINDS AROUND THE HIGH WILL CONTINUE TO FEED DRY AIR INTO UPPER MICHIGAN...AND WHEN COMBINED WITH DAYTIME HEATING...RELATIVE HUMIDITIES WILL FALL BELOW 20 PERCENT SUNDAY AFTERNOON. THE COMBINATION OF THE LOW RELATIVE HUMIDITIES...DRY FUELS...WARM AIR AND BREEZY WINDS HAS RESULTED IN THE ISSUANCE OF A FIRE WEATHER WATCH FOR SUNDAY. MIZ002-004-005-009>012-084-051030- /O.EXP.KMQT.FW.W.0003.000000T0000Z-070505T0100Z/ /O.CON.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE- SOUTHERN HOUGHTON- 916 PM EDT FRI MAY 4 2007 /816 PM CDT FRI MAY 4 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. ON SUNDAY...WARMER AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB INTO THE 70S...EXCEPT ALONG THE BAY OF GREEN BAY. DUE TO THE HIGHER TEMPERATURES...RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 20 PERCENT RANGE AGAIN...AND WITH SOUTHEAST TO SOUTH WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH... CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MIZ001-003-006>008-013>015-085-051030- /O.CON.KMQT.FW.A.0003.070506T1600Z-070507T0100Z/ KEWEENAW-NORTHERN HOUGHTON-ALGER-LUCE-CHIPPEWA-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-NORTHERN SCHOOLCRAFT- 916 PM EDT FRI MAY 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. ON SUNDAY...WARMER AIR MOVING INTO UPPER MICHIGAN WILL ALLOW TEMPERATURES TO CLIMB INTO THE 70S...EXCEPT ALONG LAKE MICHIGAN AND ALONG THE EAST SIDE OF THE KEWEENAW PENINSULA. DUE TO THE HIGHER TEMPERATURES...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE 10 TO 20 PERCENT RANGE AGAIN...AND WITH SOUTH TO SOUTHEAST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROLFSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at May 4, 5:14 AM EDT, 50 minutes earlier.
Area forecast discussion, May 4, 5:14 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 514 AM EDT FRI MAY 4 2007 .DISCUSSION... UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE CENTRAL U.S. WITH TROUGHING IN THE SOUTHERN PLAINS AND ACROSS THE WESTERN U.S. AND NEW ENGLAND. THE 500 MB RIDGE LL CONTINUE TO CONTROL THE WEATHER THROUGH SUN WITH THE RIDGE AXIS ACROSS THE AREA THROUGH THEN. WHAT THIS WILL SPELL FOR THE AREA IS DRY WEATHER CONTINUING WHICH WILL CREATE FIRE WEATHER CONCERNS WHICH IS THE MAIN WEATHER STORY FOR THIS FORECAST PERIOD. NAM SHOWS THE TROUGH FINALLY PUSHING EAST WITH THE RIDGE AXIS TO THE EAST OF THE CWA ON MON. NAM KEEPS DEEP MOISTURE OFF TO THE WEST OF THE CWA THROUGH SUN NIGHT AND THEN STARTS PUSHING IT INTO THE WESTERN CWA 12Z MON. GFS SIMILAR TO THE NAM AS WELL AND KEEPS DEEP MOISTURE OFF TO THE WEST UNTIL MON MORNING. QUIET WEATHER LOOKS TO CONTINUE UNTIL LATE SUN NIGHT AS TROUGH DRAWS CLOSER AND WILL PUSH TIMING OF POPS BACK UNTIL SLIGHT CHANCE LATE ACROSS THE WRN CWA. WILL CONTINUE TO PUSH TIMING OF POPS BACK ON MON AND KEEP CHANCE GOING AS TROUGH SLOWLY PUSHES EAST. WILL HAVE IT DRY IN THE EXTREME EAST UNTIL MON NIGHT. MON NIGHT LOOKS TO BE THE BEST CHANCE FOR PCPN AS FRONT COMES ACROSS AND TROUGH PASSES ACROSS THE AREA. MOISTURE IS STILL LIMITED THOUGH AND WILL BE FOCUSED IN A NARROW BAND...SO KEPT CHANCE POPS GOING. FOR TEMPERATURES...WENT WITH 850 MB TEMPERATURES MIXED DOWN TO THE SFC AND THIS GAVE ME CLOSE TO ADJMVR FOR HIGHS FOR TODAY AND SATURDAY. SUNDAY AND ONWARDS...GUIDANCE LOOKED TOO COLD FOR HIGHS ESPECIALLY WITH 850 MB TEMPERATURES OF 10C-12C OR SO AND MIXING THESE DOWN GIVES ME HIGHS IN THE 70S...NOT THE MID 60S LIKE ADJMVR IS GIVING ME WHICH SEEMS TOO COLD. AM WONDERING IF THE COLD SEASON EQUATIONS IN MOS GUIDANCE ARE STILL BEING USED OR IF IT IS NOW THE WARM SEASON. THIS MIGHT EXPLAIN THE COLD TEMPERATURES. FOR LOWS...WENT CLOSE TO ADJMVR WITH A FEW ADJUSTMENTS AS AIRMASS IS DRY AND CLEAR SKIES WILL ALLOW SOME RADIATIONAL COOLING TO TAKE PLACE WITH LARGE DIURNAL RANGE. FIRE WEATHER WILL CONTINUE TO BE A CONCERN FOR A WHILE. DEW POINTS WERE EXTREMELY FRUSTRATING TO FORECAST TODAY AS USING THE GFS OR NAM AND MIXING THEM DOWN FROM 850 MB OR 800 MB WHICH HAPPENED YESTERDAY AND WILL HAPPEN TODAY AND AND SATURDAY GAVE ME VALUES BELOW ZERO IN A FEW PLACES AND HIGH VALUES IN OTHERS AND THIS DID NOT WORK WELL AT ALL. MODEL DEW POINTS WERE WAY TOO HIGH AND THESE DID NOT WORK WELL EITHER. THINK THIS IS GOING TO BE A PROBLEM FOR QUITE A WHILE AND MAYBE BEST APPROACH WOULD BE TO TAKE MODEL DEW POINTS AND GO WITH THE LOWEST DEW POINTS AND SUBTRACT A FEW MORE DEGREES OFF OF THEM DUE TO DRY CONDITIONS ACROSS THE AREA. THIS MIGHT WORK AS A PREFERRED METHOD. HAD TO SPEND A LOT OF EXTRA TIME THIS MORNING TRYING TO GET THESE RIGHT AND EASIEST WAY WAS TO MODIFY GOING GRIDS WHICH WERE NOT TOO BAD EXCEPT WERE TOO MOIST AT NIGHT AND HAD TO LOWER THEM A BIT. DEW POINTS THIS MORNING DID NOT RECOVER TO MUCH AND THINK THE SAME THING IS GOING TO HAPPEN THE NEXT SEVERAL MORNINGS. WILL HOIST A RED FLAG WARNING TODAY ACROSS THE WEST HALF OF UPPER MICHIGAN EXCEPT IN THE KEWEENAW BASED ON TEMPERATURES BEING CLOSE TO 70 DEGREES. THIS IS THE ONLY CRITERIA THAT MIGHT NOT BE MET...BUT IT WILL BE CLOSE AND BASED ON DRY SPELL AND 4 OUT OF THE 5 CRITERIA BEING MET...WILL GO WITH IT. WILL WORK ON THE FIRE WEATHER FORECAST SHORTLY. WILL HAVE TO WORRY ABOUT FIRE WEATHER THROUGH THE WEEKEND UNTIL AREA GETS RAIN WHICH COULD BE MONDAY. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && MICHELS
Hazardous weather outlook, May 4, 5:36 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 536 AM EDT FRI MAY 4 2007 MIZ001>007-009>014-084-085-051300- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 536 AM EDT FRI MAY 4 2007 /436 AM CDT FRI MAY 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LOW RELATIVE HUMIDITIES...TEMPERATURES NEAR 70 DEGREES AND MODEST SOUTHEASTERLY WINDS WILL CREATE INCREASED WILDFIRE POTENTIAL TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW RELATIVE HUMIDITIES...TEMPERATURES NEAR 70 DEGREES AND MODEST SOUTHEASTERLY WINDS WILL CONTINUE TO CREATE WILDFIRE POTENTIAL SATURDAY AND SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT OVER WESTERN UPPER MICHIGAN THEN OVER ALL OF WEST AND CENTRAL UPPER MICHIGAN MONDAY THROUGH MONDAY NIGHT. THERE IS A CHANCE THAT THUNDERSTORMS WILL REDEVELOP ON WEDNESDAY AND CONTINUE THROUGH WEDNESDAY NIGHT. THERE IS ALSO A SMALL CHANCE THAT THUNDERSTORMS WILL REMAIN OVER THE CENTRAL COUNTIES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-051300- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 536 AM EDT FRI MAY 4 2007 /436 AM CDT FRI MAY 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING OVER WESTERN LAKE SUPERIOR SUNDAY EVENING...THEN SPREADING WEST TO EAST ACROSS THE LAKE ON MONDAY AND CONTINUE THROUGH MONDAY NIGHT. THERE IS ALSO A CHANCE THAT THUNDERSTORMS WILL REDEVELOP ON WEDNESDAY AND CONTINUE THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-051300- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 536 AM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT. THERE IS A CHANCE THAT THUNDERSTORMS WILL REDEVELOP ON WEDNESDAY AND CONTINUE THROUGH WEDNESDAY NIGHT. THERE IS ALSO A SMALL CHANCE THAT THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DLG
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:15 PM EDT | Fire Weather Watch | MQT | Alger, Baraga, Delta, Dickinson, Gogebic, Houghton and 7 more | 40 hr |
Nearby
Red Flag Warnings in Michigan, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.